# SDR USAA2014050100008

- Difficulty date: April 29, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 44,623 hours, 16,351 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE LOWER ECAM SHOWING 2R SLIDE NOT ARMED, SLIDE ARMED, FLASHING GREEN ON CIDS PANEL. REPLACED PROX SWITCH 5WN2 IAW AMM 52-71-13, OPERATIONS CHECKED GOOD.
